# SDR SWAA022398

- Difficulty date: October 12, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,742 hours, 52,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 4L, BS 510C AND BS 510D.  MX FERRY TO CYXX, C/W SKIN LAP JOINT MOD PER SWA ACO.
